Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Facial injury, rash. Plates installed in jaw. History of nickle allergy. Causes?

Hi, my som was oper. 3 weeks ago, facial traume, after a fall. He had a (I think its this name) Le fort 1, 2 and 3 fracture . (we live in ) Well he is slowly recovering, but gets a rash on his face, different places almost like acne . He has never had this before, should we be alarmed? He is not on any med. He has oper. titan plates in, to keep upper jaw in place. He has a known nickel allergi, could there be a connection here? Thanks
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
WHEN A PERSON IS ALLERGIC TO ONE THING HE CAN HAVE ALLERGY TO MANY THINGS
EVEN THE MEDICINES CAN REACT IN ALLERGIC PERSONS MEDICINES USED DURING THE OPERATION CAN ALSO CAUSE THIS AND ONCE ALLERGY OCCURS IT TAKS 3 WK TO SUBSIDE WITH MED AFTER THE EXPOSURE IS STOPPED
ANY METAL USED IN SURGICA INTRUMENTS CAN CAUSE THIS
ADD ANTIALLERGICS ORALLY ALONG WITH OTHER MED AND WAIT FOR 3 WK
USE WARM WATER
Answered: Sat, 1 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor